Pacific Journal of Mathematics

Loops with transitive automorphism groups.

R. H. Bruck

Article information

Source
Pacific J. Math., Volume 1, Number 4 (1951), 481-483.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103052019

Mathematical Reviews number (MathSciNet)
MR0045705

Zentralblatt MATH identifier
0044.01101

Subjects
Primary: 20.0X

Citation

Bruck, R. H. Loops with transitive automorphism groups. Pacific J. Math. 1 (1951), no. 4, 481--483. https://projecteuclid.org/euclid.pjm/1103052019


Export citation

References

  • [1] Reinhold Baer, The homomorphism theorems {or loops, Amer. J. Math. 67 (1945), 450-460.
  • [2] Reinhold Baer, Direct decompositions, Trans. Amer. Math. Soc. 62 (1947), 62-98.
  • [3] P. T. Bateman, A remark on infinite groups, Amer. Math. Monthly 57 (1950), 623-624.
  • [4] L. J. Paige, Neofields, Duke Math. J. 16 (1949), 39-60.